Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Sofic constant-to-one extensions of subshifts of finite type


Authors: F. Blanchard and G. Hansel
Journal: Proc. Amer. Math. Soc. 112 (1991), 259-265
MSC: Primary 54H20; Secondary 28D05
DOI: https://doi.org/10.1090/S0002-9939-1991-1050016-4
MathSciNet review: 1050016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Provided a constant-to-one extension of a subshift of finite type is sofic and transitive, then it is also of finite type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20, 28D05

Retrieve articles in all journals with MSC: 54H20, 28D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1050016-4
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society